# SDR SWAA2024092029256

- Difficulty date: August 22, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 12,278 hours, 5,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED FORWARD ENTRY DOOR EMERGENCY LIGHTS BATTERY PACK. OPS CHECK GOOD. ALL MAINTENANCE PERFORMED IAW AMM 33-51-06.;[02] C/W INSPECTION
